EconPapers    
Economics at your fingertips  
 

A Note on the q‐Euler Numbers and Polynomials with Weak Weight α

H. Y. Lee, N. S. Jung and C. S. Ryoo

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We construct a new type of q‐Euler numbers and polynomials with weak weight α : En,q(α), En,q(α)(x), respectively. Some interesting results and relationships are obtained. Also, we observe the behavior of roots of the q‐Euler numbers En,q(α) and polynomials En,q(α)(x) with weak weight α. By means of numerical experiments, we demonstrate a remarkably regular structure of the complex roots of q‐Euler polynomials En,q(α) with weak weight α.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/497409

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:497409

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:497409